question-icon

What causes increase in blood pressure along with stomach ache, diarrhea and headache?

default
Posted on Fri, 3 Aug 2018
Question: my wife (67 years old) got sudden blood pressure increase (180/90 with 89 puls). stomachache, diarrhea, headache. measured the blood pressure again (after 30 min). It dropped. the numbers are: Sys: 145 DIA: 77; Pulse: 71 diarrhea continues. She continues to feel cold.
doctor
Answered by Dr. Dr. Klarida Papaqako (1 hour later)
Brief Answer:
Blood pressure elevation is caused by the situation of stress.

Detailed Answer:
Hello,

Thank you for using Healthcaremagic to post your health query.
I read carefully your question and I understand your concern.

A sudden elevation of blood pressure generally happens in moments of stress or discomfort. The fact that it dropped down by itself means that most probably the cause of elevation is the other symptoms that she has.

The other symptoms seems like a viral gastrointestinal infection.
Drinking a lot of fluids it is important- small amounts but often (one sip every 5 minutes).
Measure her fever, and if she has fever then avoid using advil because if will give her more stomach ache. Use Acetaminophen instead.
If she is not vomiting, give her Ranaitdine 150mg for the stomach ache.
If she in hungry she can eat Banana-apple-rice-toast. Avoid milk.

If worse or not better, I would recommend seeing a local doctor or going to the ER so they can evaluate her and see if anything else other then what I explained it is going on.

Hope this is helpful.
Let me know if you need more clarifications.

Regards,     
Dr. Papaqako

Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Dr. Klarida Papaqako

General & Family Physician

Practicing since :2010

Answered : 323 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes increase in blood pressure along with stomach ache, diarrhea and headache?

Brief Answer: Blood pressure elevation is caused by the situation of stress. Detailed Answer: Hello, Thank you for using Healthcaremagic to post your health query. I read carefully your question and I understand your concern. A sudden elevation of blood pressure generally happens in moments of stress or discomfort. The fact that it dropped down by itself means that most probably the cause of elevation is the other symptoms that she has. The other symptoms seems like a viral gastrointestinal infection. Drinking a lot of fluids it is important- small amounts but often (one sip every 5 minutes). Measure her fever, and if she has fever then avoid using advil because if will give her more stomach ache. Use Acetaminophen instead. If she is not vomiting, give her Ranaitdine 150mg for the stomach ache. If she in hungry she can eat Banana-apple-rice-toast. Avoid milk. If worse or not better, I would recommend seeing a local doctor or going to the ER so they can evaluate her and see if anything else other then what I explained it is going on. Hope this is helpful. Let me know if you need more clarifications. Regards, Dr. Papaqako